Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Determination of all general homogeneous polynomials expressible as determinants with linear elements


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 22 (1921), 167-179
MSC: Primary 15A15; Secondary 13P99
MathSciNet review: 1501168
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A15, 13P99

Retrieve articles in all journals with MSC: 15A15, 13P99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501168-0
PII: S 0002-9947(1921)1501168-0
Article copyright: © Copyright 1921 American Mathematical Society